Infinite Dimensional Algebras and Quantum Integrable Systems

  • Petr P. Kulish
  • Nenad Manojlovich
  • Henning Samtleben
Conference proceedings

Part of the Progress in Mathematics book series (PM, volume 237)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Edward Frenkel
    Pages 1-58
  3. Olalla Castro-Alvaredo, Andreas Fring
    Pages 59-87
  4. Victor G. Kac, Minoru Wakimoto
    Pages 89-131
  5. A. Gerasimov, S. Kharchev, D. Lebedev
    Pages 133-156
  6. H.E. Boos, V.E. Korepin, F.A. Smirnov
    Pages 157-173
  7. Leon A. Takhtajan, Lee-Peng Teo
    Pages 225-233

About these proceedings


This volume presents the invited lectures of the workshop "Infinite Dimensional Algebras and Quantum Integrable Systems'' held in July 2003 at the University of Algarve, Faro, Portugal, as a satellite workshop of the XIV. International Congress on Mathematical Physics. Recent developments in the theory of infinite dimensional algebras and their applications to quantum integrable systems are reviewed by some of the leading experts in the field. The volume will be of interest to a broad audience from graduate students to researchers in mathematical physics and related fields.


E. Frenkel
O.A. Castro-Alvaredo and A. Fring
V.G. Kac and M. Wakimoto
A. Gerasimov, S. Kharchev and D. Lebedev
H.E. Boos, V.E. Korepin and F.A. Smirnov
Kanehisa Takasaki
Takashi Takebe
L.A. Takhtajan and Lee-Peng Teo
V. Tarasov


Integrable systems Lie algebra Quantum field theory algebra mathematical physics

Editors and affiliations

  • Petr P. Kulish
    • 1
  • Nenad Manojlovich
    • 2
  • Henning Samtleben
    • 3
  1. 1.St. Petersburg Department of Steklov Mathematical InstituteRussian Academy of SciencesSt. PetersburgRussia
  2. 2.Departamento de Matemática, Faculdade de Ciências e TecnologiaUniversidade do AlgarveFaroPortugal
  3. 3.IInd Institute for Theoretical PhysicsUniversity of HamburgHamburgGermany

Bibliographic information

  • DOI
  • Copyright Information Birkhäuser Verlag 2005
  • Publisher Name Birkhäuser Basel
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-7643-7215-6
  • Online ISBN 978-3-7643-7341-2
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site